# SDR USAA20091223EM084

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE FIRST OFFICER'S SEAT WILL NOT STAY IN THE BACK POSITION, IT SLOWLY DRIFTS FORWARD.  MAINTENANCE COULD NOT DUPLICATE, THE SEAT RECLINE OPERATES NORMAL.
